# SDR CALA2024122603163

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 107,538 hours, 14,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D 3L CENTER EMERGENCY POWER SUPPLY M33406 BATTERY PACK FOUND L OW CAPACITY.  REPLACED M/D 3 REV 102 L CENTER EMERGENCY POWER SUPPLY M33406 BATTERY PACK AND C/O NEW BATTERY PACK INSTALLATION TEST & CAPACITY CHECK. THE TEST RESULT FOUND NORMAL AS PER AMM 33-51-06-960-802 & AMM 33-51-06-200-801
